# SDR GUUA93957042209A

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED CORROSION AT RT FWD SPAR FLANGE JUST BEHIND DRAIN PLUG WS 126.5.  BLENDED OUT CORROSION AT RT FWD MAIN SPAR FLANGE JUST BEHIND DRAIN PLUG.
